Parametric Approximations of Nonparametric Frontiers

Florens, Jean-Pierre and Simar, Léopold (2005) Parametric Approximations of Nonparametric Frontiers. Journal of Econometrics, 124 (1). pp. 91-116.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3066
Item Type: Article
Language: English
Date: January 2005
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:50
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:3066
URI: http://publications.ut-capitole.fr/id/eprint/1842

Actions (login required)

View Item View Item